Aleksandra Tepeh
Aleksandra Tepeh
Assistant Professor of Mathematics, University of Maribor
Verified email at um.si
TitleCited byYear
Mathematical aspects of Wiener index
M Knor, R Škrekovski, A Tepeh
arXiv preprint arXiv:1510.00800, 2015
672015
Geodetic sets in graphs
B Brešar, M Kovše, A Tepeh
Structural Analysis of Complex Networks, 197-218, 2011
282011
Geodetic sets in graphs
B Brešar, M Kovše, A Tepeh
Structural Analysis of Complex Networks, 197-218, 2011
282011
Rainbow domination in the lexicographic product of graphs
TK Šumenjak, DF Rall, A Tepeh
Discrete Applied Mathematics 161 (13-14), 2133-2141, 2013
232013
On the Roman domination in the lexicographic product of graphs
TK Šumenjak, P Pavlič, A Tepeh
Discrete Applied Mathematics 160 (13-14), 2030-2036, 2012
232012
On the Roman domination in the lexicographic product of graphs
TK Šumenjak, P Pavlič, A Tepeh
Discrete Applied Mathematics 160 (13-14), 2030-2036, 2012
232012
Distance magic labeling and two products of graphs
M Anholcer, S Cichacz, I Peterin, A Tepeh
Graphs and Combinatorics 31 (5), 1125-1136, 2015
192015
The geodetic number of the lexicographic product of graphs
B Brešar, TK Šumenjak, A Tepeh
Discrete Mathematics 311 (16), 1693-1698, 2011
182011
A congruence relation for the Wiener index of graphs with a tree-like structure
K Hrinakova, M Knor, R Skrekovski, A Tepeh
MATCH Commun. Math. Comput. Chem 72 (3), 791-806, 2014
172014
Balaban index of cubic graphs
M Knor, R Škrekovski, A Tepeh
MATCH Commun. Math. Comput. Chem 73, 519-528, 2015
122015
Orientations of graphs with maximum Wiener index
M Knor, R Škrekovski, A Tepeh
Discrete Applied Mathematics 211, 121-129, 2016
112016
Group distance magic labeling of direct product of graphs
M Anholcer, C Sylwia, I Peterin, A Tepeh
Ars Mathematica Contemporanea 9 (1), 93-107, 2014
112014
An inequality between the edge-Wiener index and the Wiener index of a graph
M Knor, R Škrekovski, A Tepeh
Applied Mathematics and Computation 269, 714-721, 2015
102015
A note on 3-Steiner intervals and betweenness
M Changat, AK Lakshmikuttyamma, J Mathews, I Peterin, GNS Prasanth, ...
Discrete Mathematics 311 (22), 2601-2609, 2011
102011
Digraphs with large maximum Wiener index
M Knor, R Škrekovski, A Tepeh
Applied Mathematics and Computation 284, 260-267, 2016
92016
Toll convexity
L Alcón, B Brešar, T Gologranc, M Gutierrez, TK Šumenjak, I Peterin, ...
European Journal of Combinatorics 46, 161-175, 2015
92015
Some remarks on Wiener index of oriented graphs
M Knor, R Škrekovski, A Tepeh
Applied Mathematics and Computation 273, 631-636, 2016
82016
Convexity result and trees with large Balaban index
M Knor, R Škrekovski, A Tepeh
Applied Mathematics and Nonlinear Sciences 3 (2), 433-446, 2018
72018
A search for the minimum value of Balaban index
M Knor, J Kranjc, R Škrekovski, A Tepeh
Applied Mathematics and Computation 286, 301-310, 2016
72016
On k-rainbow independent domination in graphs
TK Šumenjak, DF Rall, A Tepeh
Applied Mathematics and Computation 333, 353-361, 2018
52018
The system can't perform the operation now. Try again later.
Articles 1–20